CVS Pain Relief Rapid Release Gelcaps Extra Strength
|Special Info for This Item|
|FREE Shipping Eligible|
Pain Reliever/Fever Reducer. Contains no aspirin. Fast release, fast relief .CVS pharmacist recommended. Contains no aspirin.
Active Ingredient (in each Gelcap): Acetaminophen (500 mg). Inactive Ingredients: Croscarmellose Sodium, D&C Red No. 33, FD&C Blue No. 1, FD&C Red No. 40, Gelatin, Hydroxypropyl Cellulose, Hypromellose, Iron Oxide Black, Iron Oxide Red, Iron Oxide Yellow, Polyethylene Glycol, Pregelatinized Starch, Propylene Glycol, Povidone, Shellac Glaze, Simethicone, Stearic Acid, Titanium Dioxide.
Do not take more than directed (see overdose warning). Adults and Children 12 Years and Over: Take 2 gelcaps every 4 to 6 hours as needed. Do not take more than 6 gelcaps in 24 hours. Children Under 12 Years: Do not use this adult Extra Strength product in children under 12 years of age; this will provide more than the recommended dose (overdose) of acetaminophen and may cause liver damage. Store at controlled room temperature 15-30 degrees C (59-86 degrees F).
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if new symptoms occur; redness or swelling is present; pain gets worse or lasts for more than 10 days; fever gets worse or lasts for more than 3 days. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Tamper Evident: Do not use if imprinted safety seal under cap is broken or missing.